Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 337, NWS Tulsa, OK

July 4, 2009Haskell County, Latimer County, LeFlore County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 4, 2009, 7:07 PM CDT for Haskell County, Latimer County, LeFlore County, Oklahoma. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 4, 2009, 7:07 PM CDT (00:07 UTC)
Expired
Jul 4, 2009, 7:44 PM CDT
In force
37 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Haskell County, OK, Latimer County, OK, LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 54 km from the middle of the area, began a volume at 00:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 4, 12:25 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.1 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1116 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1116 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
805 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 050007
SVRTSA
OKC061-077-079-050100-
/O.NEW.KTSA.SV.W.0337.090705T0007Z-090705T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
707 PM CDT SAT JUL 4 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA
  NORTHEASTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA
  NORTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 800 PM CDT

* AT 707 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED NEAR LEQUIRE...MOVING EAST AT 20
  MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...LEQUIRE...
  MCCURTAIN...KEOTA AND BOKOSHE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3532 9477 3508 9466 3495 9518 3513 9528
TIME...MOT...LOC 0007Z 252DEG 19KT 3506 9511

$$
2 follow-up statements
000 
WWUS54 KTSA 050022
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
722 PM CDT SAT JUL 4 2009

OKC061-077-079-050100-
/O.CON.KTSA.SV.W.0337.000000T0000Z-090705T0100Z/
HASKELL OK-LE FLORE OK-LATIMER OK-
722 PM CDT SAT JUL 4 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHEASTERN LATIMER...NORTHERN LE FLORE AND SOUTHEASTERN HASKELL
COUNTIES...

AT 722 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED 9 MILES SOUTHWEST OF
MILTON...MOVING EAST AT 20 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MILTON AND
BOKOSHE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3501 9502 3508 9507 3527 9475 3508 9466
TIME...MOT...LOC 0022Z 252DEG 19KT 3506 9497

$$
000 
WWUS54 KTSA 050044
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
744 PM CDT SAT JUL 4 2009

OKC061-077-079-050054-
/O.CAN.KTSA.SV.W.0337.000000T0000Z-090705T0100Z/
HASKELL OK-LE FLORE OK-LATIMER OK-
744 PM CDT SAT JUL 4 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LATIMER...
NORTHERN LE FLORE AND SOUTHEASTERN HASKELL COUNTIES IS CANCELLED...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

GUSTY WINDS AND VERY HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS
STORM.

LAT...LON 3501 9502 3508 9507 3527 9475 3508 9466
TIME...MOT...LOC 0044Z 252DEG 19KT 3510 9483

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 6:35 PM CDT, 32 minutes earlier.

Area forecast discussion, Jul 4, 6:35 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
635 PM CDT SAT JUL 4 2009

.AVIATION...

.DISCUSSION...
COLD FRONT STARTING TO PUSH INTO FAR NORTHEAST OKLAHOMA EARLY THIS
EVENING.  SCATTERED SHOWERS/THUNDERSTORMS HAVE DEVELOPED AHEAD OF
FRONT ACROSS EAST CENTRAL OKLAHOMA...WITH LIMITED SURFACE HEATING...
BEHIND INITIAL OUTFLOW BOUNDARY. THIS ACTIVITY MAY CONTINUE TO
INCREASE IN COVERAGE AS FRONT APPROACHES BY MID TO LATE
EVENING...WITH BEST THUNDERSTORM CHANCES IN THE MLC/FSM AREAS THIS
EVENING INTO THE OVERNIGHT HOURS. LOW CLOUDS COULD DEVELOP BEHIND
FRONT EARLY SUNDAY MORNING WITH CLOUD DECKS SLOWLY INCREASING
THROUGHOUT THE DAY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 7 PM SATURDAY FOR OKZ049-OKZ053-OKZ073-
     OKZ075-OKZ076.

AR...NONE.
&&

AVIATION...12
Hazardous weather outlook, Jul 4, 5:02 PM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
502 PM CDT SAT JUL 4 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-051000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
502 PM CDT SAT JUL 4 2009

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...LATE THIS AFTERNOON.

AREA AT GREATEST RISK...FAR SOUTHEAST OKLAHOMA.

DANGEROUS HEAT.
RISK...LIMITED.
AREA...FAR SOUTHEAST OKLAHOMA.
ONSET...ONGOING.

DISCUSSION...
AN OUTFLOW BOUNDARY WAS PUSHING SOUTHWARD ACROSS SOUTHEAST
OKLAHOMA LATE THIS AFTERNOON.  HOT AND HUMID AIR WAS LOCATED
TO THE SOUTH OF THE OUTFLOW BOUNDARY ACROSS FAR SOUTHEAST
OKLAHOMA.  AS THE OUTFLOW BOUNDARY MOVES INTO THIS AIR A
SEVERE THUNDERSTORM OR TWO FORM.  GIVEN A WARM ATMOSPHERE
AND MARGINAL WIND SHEAR...THE PRIMARY RISK WILL BE STRONG
DOWNBURST WINDS.

THUNDERSTORMS WILL STILL BE POSSIBLE FURTHER NORTH AS THE
TRUE COLD FRONT MOVES OUT OF KANSAS AND NORTHWEST OKLAHOMA
INTO EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.  AFTER THE
OUTFLOW BOUNDARY MOVES OUT OF FAR SOUTHEAST OKLAHOMA SEVERE
THUNDERSTRORM CHANCES WILL REMAIN THIS EVENING BUT WILL BE
MUCH SMALLER THAN THEY WERE THIS AFTERNOON.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED...ESPECIALLY ACROSS FAR
SOUTHEAST OKLAHOMA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE COLD FRONT WILL NOT EXIT SOUTHEAST OKLAHOMA AND WEST CENTRAL
ARKANSAS UNTIL THE DAYLIGHT HOURS ON SUNDAY.  THUS...THUNDERSTORMS
WILL REMAIN IN THE FORECAST.  THUNDERSTORM CHANCES WILL END BY
SUNDAY EVENING.

COOLER AND LESS HUMID CONDITIONS CAN BE EXPECTED FOR A GOOD PART
OF SUNDAY AND MONDAY BEFORE A WARMING TREND WILL ENSUE.  BY THE
MIDDLE OF THE UPCOMING WEEK THE WEATHER WILL ONCE AGAIN BE
DOMINATED BY HIGH PRESSURE ALOFT BUILDING EASTWARD INTO THE
PLAINS FROM THE ROCKY MOUNTAIN STATES.  VERY WARM WEATHER ALONG
WITH INCREASING HUMIDITY CAN BE EXPECTED BY LATE NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jul 4, 5:02 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
502 PM CDT SAT JUL 4 2009

OKZ073-042230-
PITTSBURG OK-
502 PM CDT SAT JUL 4 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     SOUTHERN PITTSBURG

AT 503 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
SOUTHWEST OF KIOWA...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...KIOWA...PITTSBURG AND BLANCO.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

LAT...LON 3468 9589 3468 9606 3474 9609 3490 9562
      3469 9553 3460 9588
TIME...MOT...LOC 2203Z 251DEG 25KT 3469 9594
Special weather statement, Jul 4, 5:27 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
527 PM CDT SAT JUL 4 2009

OKZ073-042300-
PITTSBURG OK-
527 PM CDT SAT JUL 4 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     SOUTHERN PITTSBURG

AT 527 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTHWEST OF BLANCO...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...PITTSBURG...BLANCO...
HARTSHORNE...HAILEYVILLE AND DOW.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

LAT...LON 3478 9589 3490 9554 3481 9551 3472 9552
      3466 9584
TIME...MOT...LOC 2227Z 254DEG 17KT 3472 9580
Special weather statement, Jul 4, 6:17 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
617 PM CDT SAT JUL 4 2009

OKZ065-066-042345-
OKFUSKEE OK-OKMULGEE OK-
617 PM CDT SAT JUL 4 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN OKMULGEE

IN EAST CENTRAL OKLAHOMA
     EASTERN OKFUSKEE

AT 618 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
OKFUSKEE...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WILSON...OKFUSKEE...OKMULGEE...
DEWAR...GRAYSON...SCHULTER AND MORRIS.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

LAT...LON 3565 9623 3565 9618 3563 9582 3547 9586
      3547 9587 3541 9588 3552 9626
TIME...MOT...LOC 2318Z 281DEG 22KT 3558 9620
Special weather statement, Jul 4, 6:38 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
638 PM CDT SAT JUL 4 2009

OKZ073>075-050015-
HASKELL OK-LATIMER OK-PITTSBURG OK-
638 PM CDT SAT JUL 4 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHERN HASKELL...EASTERN PITTSBURG AND NORTHERN LATIMER

AT 638 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
NORTHWEST OF WILBURTON...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...LEQUIRE...WILBURTON...PANOLA
AND RED OAK.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

LAT...LON 3489 9545 3507 9548 3514 9503 3494 9499
      3492 9500
TIME...MOT...LOC 2338Z 262DEG 21KT 3499 9536
Special weather statement, Jul 4, 6:49 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
649 PM CDT SAT JUL 4 2009

OKZ065-066-070-071-073-074-050045-
HASKELL OK-MCINTOSH OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE OK-PITTSBURG
OK-
649 PM CDT SAT JUL 4 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN OKMULGEE

IN EAST CENTRAL OKLAHOMA
     CENTRAL MUSKOGEE AND SOUTHEASTERN OKFUSKEE

IN SOUTHEAST OKLAHOMA
     MCINTOSH...WESTERN HASKELL AND NORTHEASTERN PITTSBURG

AT 649 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM GRAYSON TO 4 MILES SOUTH OF HENRYETTA...MOVING
EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...WILSON...PHAROAH...OKMULGEE...HENRYETTA...BRYANT...DEWAR...
HOFFMAN...GRAYSON...SCHULTER...MORRIS...EUFAULA...CHECOTAH...
RAIFORD...VIVIAN...STIDHAM...ONAPA...PIERCE...HITCHITA...
RENTIESVILLE...COUNCIL HILL AND WARNER.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3551 9525 3520 9544 3531 9612 3567 9619
TIME...MOT...LOC 2349Z 280DEG 29KT 3552 9587 3538 9596
Special weather statement, Jul 4, 6:50 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
650 PM CDT SAT JUL 4 2009

OKZ073>076-050045-
HASKELL OK-LATIMER OK-LE FLORE OK-PITTSBURG OK-
650 PM CDT SAT JUL 4 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHERN HASKELL...WESTERN LE FLORE...EASTERN PITTSBURG AND
     NORTHERN LATIMER

AT 651 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES NORTH OF PANOLA TO 9 MILES SOUTHWEST OF
LEWISVILLE...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...MCCURTAIN...LEQUIRE...
LEWISVILLE...KINTA AND PANOLA.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3490 9525 3503 9546 3524 9514 3511 9470
TIME...MOT...LOC 2351Z 252DEG 17KT 3501 9522 3504 9539

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 7:34 PM CDTSpecial Weather StatementTSAHaskell, McIntosh, Muskogee71 min
Jul 4, 8:11 PM CDTSpecial Weather StatementTSAOkfuskee64 min
Jul 4, 8:18 PM CDTSpecial Weather StatementTSAHaskell, Sequoyah72 min
Jul 4, 8:32 PM CDTSpecial Weather StatementTSAOkfuskee58 min
Jul 4, 9:00 PM CDTSpecial Weather StatementTSASequoyah60 min
Jul 4, 9:12 PM CDTSpecial Weather StatementTSAPittsburg78 min
Jul 4, 10:39 PM CDTSpecial Weather StatementTSALatimer66 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.